MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CQ2015A
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: collamer ultraviolet-absorbing posterior chamber three piece foldable intraocular lens.Lens was returned in liquid, in lens vial.Visual inspection found the lens in two pieces/split and a tear in the optic.No similar complaint type events were reported for units within the same lot.(b)(4).
 
Event or Problem Description
It was reported that the surgeon implanted a cq2015a, +19.5 diopter, intraocular lens in the patient's left eye (os) on (b)(6) 2017.During implanation the surgeon noticed the lens was cracked.The lens was removed and replaced with a same model lens, different diopter (20.0d).The reporter stated that there was no patient injury and the surgeon is very satisfied with the replacement.The cause of the event was unknown, reporter was not sure if not enough viscoelastic was used or if it was a technician error.The reporter was not able to provide any additional information.
 
Additional Manufacturer Narrative
Claim# (b)(4).
 
Additional Manufacturer Narrative
Corrected data: date received by manufacturer- corrected from 29-nov-2017 to 10-nov-2017 in the initial mdr.Claim# (b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key7097253
Report Number2023826-2017-01811
Device Sequence Number11231393
Product Code HQL
UDI-Device Identifier00841542101974
UDI-Public00841542101974
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/30/2019
Device Model NumberCQ2015A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/29/2017
Supplement Date Received by Manufacturer01/30/2018
11/28/2017
Initial Report FDA Received Date12/07/2017
Supplement Report FDA Received Date01/31/2018
02/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR